MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ANTI-TSHR, ANTIBODIES TO TSH RECEPTOR; ANTI-TSHR IMMUNOASSAY

ROCHE DIAGNOSTICS ANTI-TSHR, ANTIBODIES TO TSH RECEPTOR; ANTI-TSHR IMMUNOASSAY
Catalog Number 07026951190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer stated that they received questionable results when testing 2 patient samples with the new elecsys anti-tshr immunoassay (anti-tshr) reagent lot number 322386 on a cobas 8000 e 801 module (e801).Of the two samples, one had an erroneous anti-tshr result.It was asked, but it is not known if an erroneous result was reported outside of the laboratory.The sample initially resulted with an anti-tshr value of 1.9 iu/l using old lot 283564.The sample was repeated twice with new reagent lot number 322386, resulting as 1.32 iu/l and 1.35 iu/l.No adverse events were alleged to have occurred with the patient.The serial number of the e801 analyzer was asked for, but not provided.
 
Additional Manufacturer Narrative
The customer provided two patient samples for investigation.The sample results could not be reproduced.From the information and data provided, a general reagent issue most likely can be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ANTI-TSHR, ANTIBODIES TO TSH RECEPTOR
Common Device Name
ANTI-TSHR IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7713447
Report Number1823260-2018-02449
Device Sequence Number19058377
Product Code JZO
UDI-Device Identifier04015630939954
UDI-Public4015630939954
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026951190
Device Lot Number322386
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/09/2018
Supplement Date Received by Manufacturer07/09/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1